MAUDE Adverse Event Report: ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REVERS LEVER-LOCKING BROACH HANDLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the univers revers shoulder surgery, it was found that the humeral broach was very difficult to attach to the broach handle.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
REVERS LEVER-LOCKING BROACH HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25374130
Report Number1220246-2026-03173
Device Sequence Number18442655
Product Code LXH
UDI-Device Identifier00888867290464
UDI-Public(01)00888867290464(11)240409(10)052347-R
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS LEVER-LOCKING BROACH HANDLE
Device Catalogue NumberAR-9510-2
Device Lot Number052347-R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown